MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10603
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.Date of birth: (b)(6).
 
Event or Problem Description
It was reported that balloon deflation failure occurred.The target lesion was located in the left anterior descending artery.Following pre-dilation with a 3.0x15mm emerge balloon catheter at 12 atmospheres for 10 seconds, a 4.00 x 20mm synergy drug-eluting stent was advanced and deployed at 16 atmospheres for 20 seconds.However, during deflation, the stent balloon could not deflate.The device was pulled back into a 3.5 guide catheter but was still unable to deflate.The system was removed altogether and the procedure was completed.No patient complications were reported and patient's status was doing fine.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9648411
Report Number2134265-2020-00647
Device Sequence Number17005519
Product Code NIQ
UDI-Device Identifier08714729840190
UDI-Public08714729840190
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/18/2021
Device Model Number10603
Device Catalogue Number10603
Device Lot Number0024339499
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2020
Initial Report FDA Received Date01/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1